Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 94, NWS Austin/San Antonio, TX

October 12, 2015Dimmit County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 12, 2015, 12:05 AM CDT for Dimmit County, Texas. It took effect at Oct 12, 2015, 7:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Oct 12, 2015, 12:05 AM CDT (05:05 UTC)
In effect from
Oct 12, 2015, 7:00 AM CDT
Expired
Oct 16, 2015, 9:06 AM CDT
In force
4 days
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River near Asherton (ASRT2). The gauge peaked at 25.24 ft at Oct 14, 2015, 2:00 PM CDT.

actionminormoderate0102010/1210/1310/1410/1510/1610/17
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08193000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WGUS44 KEWX 120505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT MON OCT 12 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-122305-
/O.NEW.KEWX.FL.W.0094.151012T1200Z-151014T0600Z/
/ASRT2.1.ER.151012T1200Z.151012T1800Z.151013T1800Z.NO/
1205 AM CDT MON OCT 12 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Nueces River Near Asherton.
* from this morning to late Tuesday night...or until the warning is cancelled.
* At 11:30 PM Sunday the stage was 16.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  20.4 feet by this afternoon.The river will fall below flood stage by tomorrow 
  early afternoon.
* Impact...At 20.0 feet...Flow reaches into low areas of the flood plain with no
  damage.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.2 feet on Dec 23 
  1991.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20   16.9   Sun 11 PM  20.0  20.2  18.2  13.1   8.2


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
10 follow-up statements
313 
WGUS84 KEWX 122049
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT MON OCT 12 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-131449-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151014T0400Z/
/ASRT2.1.ER.151012T1642Z.151013T0000Z.151013T1600Z.NO/
349 PM CDT MON OCT 12 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  3:30 PM Monday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by this evening due
  to runoff from storms on Thursday night and Friday morning. 
  The river will fall below flood stage by noon on Tuesday.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20   20.5   Mon 03 PM  20.4  18.4  15.1   9.4   7.2


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
251 
WGUS84 KEWX 130115
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT MON OCT 12 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-131915-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151014T1630Z/
/ASRT2.1.ER.151012T1642Z.151013T1200Z.151014T0430Z.NO/
815 PM CDT MON OCT 12 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  7:30 PM Monday the stage was 21.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.7 feet by tomorrow 
  morning. The river will fall below flood stage tomorrow late evening.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Asherton           18   20   21.1   Mon 07 PM  21.7  18.9  14.8   9.4   6.7


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
161 
WGUS84 KEWX 131501
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 AM CDT TUE OCT 13 2015

...The flood warning continues for the following river in Texas...

   Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-140901-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1307Z/
/ASRT2.1.ER.151012T1642Z.151014T0000Z.151015T0107Z.NO/
1001 AM CDT TUE OCT 13 2015

 The flood warning continues for the Nueces River Near Asherton.
* At 9:30 AM Tuesday, the stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by Tuesday
  evening. The river will fall below flood stage Wednesday night.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low 
  lying areas of the flood plain. Livestock should be moved from 
  vulnerable areas..

&& 

Below are the latest river stages and forecasts:

                    BF  FLD  Observed            Forecast 7AM                    
Location           STG  STG    STG   Day  Time   Wed   Thu   Fri   Sat   Sun
 Asherton           18   20   22.8   Tue  9 AM  22.7  16.6   8.9   6.9   7.1

&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939

$$
408 
WGUS84 KEWX 131835
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
135 PM CDT TUE OCT 13 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-141235-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1307Z/
/ASRT2.1.ER.151012T1642Z.151014T0000Z.151015T0107Z.NO/
135 PM CDT TUE OCT 13 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At 12:30 PM Tuesday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.6 feet by Tuesday evening. 
  The river will fall below flood stage Wednesday evening.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
  of the flood plain. Livestock should be moved from vulnerable areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Asherton           18   20   23.2   Tue 12 PM  22.7  16.6   8.9   6.9   7.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
098 
WGUS44 KEWX 140115
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CDT TUE OCT 13 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-141915-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151015T1508Z/
/ASRT2.2.ER.151012T1642Z.151014T0600Z.151015T0308Z.NO/
815 PM CDT TUE OCT 13 2015

...Observed flooding increased from Minor to Moderate severity... 
...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Nueces River Near Asherton.
* until Thursday morning...or until the warning is cancelled. 
* At  7:30 PM Tuesday the stage was 24.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by after midnight 
  tomorrow. The river will fall below flood stage tomorrow late evening.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
  of the flood plain. Livestock should be moved from vulnerable areas.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.5 feet on Jul 27 
  1992.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Asherton           18   20   24.0   Tue 07 PM  24.3  16.5   8.4   6.5   6.2


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
967 
WGUS84 KEWX 141452
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT WED OCT 14 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-150852-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T0721Z/
/ASRT2.2.ER.151012T1642Z.151014T1800Z.151015T1921Z.NO/
952 AM CDT WED OCT 14 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  9:30 AM Wednesday the stage was 25.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.2 feet by this afternoon.
  The river will fall below flood stage tomorrow early afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens 
  livestock and equipment in low areas of the flood plain. Secondary roads and 
  bridges flood and Farm to Market 190 is threatened.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Asherton           18   20   25.1   Wed  9 AM  22.8  12.4   8.3   7.0   6.4


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
412 
WGUS84 KEWX 150106
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
806 PM CDT WED OCT 14 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-151906-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T0853Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151015T2053Z.NO/
806 PM CDT WED OCT 14 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  7:30 PM Wednesday the stage was 25.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow 
  afternoon.
* Impact...At 26.0 feet...Widespread moderate lowland flooding threatens 
  livestock and equipment in low areas of the flood plain. Secondary roads and 
  bridges flood and Farm to Market 190 is threatened.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Asherton           18   20   25.1   Wed 07 PM  23.5  11.5   5.9   5.9   5.8


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
918 
WGUS84 KEWX 151417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT THU OCT 15 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-160817-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T1424Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0224Z.NO/
917 AM CDT THU OCT 15 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  8:31 AM Thursday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 24.0 feet...Moderate lowland flooding reaches into low lying areas
  of the flood plain. Livestock should be moved from vulnerable areas.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Asherton           18   20   23.8   Thu  9 AM  15.7   6.9   5.0   4.0   3.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
458 
WGUS84 KEWX 160121
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT THU OCT 15 2015

...The flood warning continues for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-161921-
/O.EXT.KEWX.FL.W.0094.000000T0000Z-151016T1924Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0724Z.NO/
821 PM CDT THU OCT 15 2015

 The flood warning continues for
  the Nueces River Near Asherton.
* At  7:45 PM Thursday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* Impact...At 22.0 feet...Minor lowland flooding reaches into low lying areas of
  the flood plain. Livestock and equipment should be moved from vulnerable 
  areas.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Asherton           18   20   21.5   Thu 08 PM  18.7   8.1   5.3   4.2   3.0


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$
029 
WGUS84 KEWX 161406
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT FRI OCT 16 2015

...The flood warning is cancelled for the following rivers in Texas...

  Nueces River Near Asherton Affecting Dimmit County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC127-161436-
/O.CAN.KEWX.FL.W.0094.000000T0000Z-151016T1924Z/
/ASRT2.2.ER.151012T1642Z.151014T1915Z.151016T0620Z.NO/
906 AM CDT FRI OCT 16 2015

The flood warning is cancelled for
  the Nueces River Near Asherton.
* At  8:30 AM Friday the stage was 17.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 9.8 feet by tomorrow morning. This 
  is the last forecast for this event. 


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Asherton           18   20   17.5   Fri  8 AM   9.8   8.0   7.5   7.6   7.3


&&

LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 11, 7:07 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Oct 11, 7:07 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 PM CDT SUN OCT 11 2015

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING AT ALL TERMINALS.
THERE IS A CHANCE FOR IFR CIGS TO DEVELOP IN THE AUSTIN AND SAN
ANTONIO AREAS...BUT AT THIS TIME THINK CLOUDS WILL STAY SCT. HAVE
INCLUDED SCT006 GROUP. WILL HAVE TO SEE HOW THINGS DEVELOP LATER
TONIGHT. NO LOW CLOUDS EXPECTED AT DRT.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT SUN OCT 11 2015/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...UNSEASONABLY WARM
CONDITIONS WILL CONTINUE ACROSS SOUTH-CENTRAL TEXAS THROUGH THE
SHORT TERM. RIDGING ALOFT ACROSS SOUTH-CENTRAL THIS AFTERNOON
WITH A PROGRESSIVE SHORT WAVE DIVING INTO THE NORTHERN PLAINS.
THE SHORTWAVE WILL DEEPEN INTO A TROUGH ACROSS THE GREAT LAKES
AND OHIO VALLEY MONDAY AND MONDAY NIGHT.

AN ASSOCIATED COLD FRONT WILL DIVE SOUTH THROUGH THE PLAINS
TONIGHT AND INTO NORTH-CENTRAL TEXAS TOMORROW AFTERNOON. A
PRE-FRONTAL TROUGH REACHES THE HILL COUNTRY DURING THE AFTERNOON.
SOUTHWEST/DOWNSLOPING WINDS AHEAD OF THE PRE-FRONTAL TROUGH WILL
LEAD TO VERY WARM CONDITIONS FOR MID OCTOBER. HIGHS OUTSIDE OF THE
HILL COUNTRY ARE FORECAST IN THE MID TO UPPER 90S...POSSIBLY AT
OR WITHIN 1-3 DEGS OF RECORDS FOR THE DATE. RECORD HIGHS FOR THE
12TH ARE: SAT 99 IN 1991...ATT 98 IN 1991...AUS 97 IN 1991...AND
DRT 97 IN 1979. MARGINAL FIRE WEATHER CONCERNS TOMORROW
AFTERNOON...BUT SLIGHTLY HIGHER CONCERNS TUESDAY BEHIND THE
FRONT. SEE FIRE WEATHER DISCUSSION BELOW.

ACTUAL COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT...
CLEARING EVERYWHERE BUT FAR SOUTHEAST AREAS BY TUESDAY MORNING.
HAVE SIDED TOWARDS THE FASTER HI RES AND NAM12 SOLUTIONS FOR
FRONTAL TIMING. MODELS CONTINUE TO BACK OFF ON QPF ALONG THE
FRONT WITH MOISTURE VERY MARGINAL. REMOVED MENTION OF PRECIP ALONG
AND WEST OF I-35...WITH ONLY A 10-20 POP EAST OF I-35.

LONG TERM (TUESDAY THROUGH SUNDAY)...MUCH DRIER AIR FILTERS INTO
THE AREA TUESDAY BEHIND THE FRONT. ANY REMAINING ISOLATED SHOWERS
ACROSS THE SOUTHEAST CWA TUESDAY MORNING SHOULD PUSH SOUTH OF THE
AREA BY AFTERNOON. VERY LOW DEW POINTS ARE FORECAST BY NAM12
COMPARED TO WEAKER GFS. BLEND OF SUPERBLEND AND NAM12 WAS TAKEN
FOR WIND AND DEW POINTS DURING THE DAY ON TUESDAY. REFERENCE FIRE
WEATHER DISCUSSION BELOW. "COOLER" TUESDAY...BUT HIGHS STILL AT OR
ABOVE NORMAL.

UPPER LEVEL PATTERN FOR THE REMAINDER OF THE WEEK WILL CONSIST OF
A TROUGH TO THE NORTHEAST AND RIDGING NEAR AND WEST OF THE AREA.
DESPITE EAST AND SOUTHEAST FLOW RESUMING...LOW PRECIPITABLE WATER
AIRMASS WILL REMAIN OVER MOST OF THE REGION. SOME SLIGHTLY HIGHER
MOISTURE MAY WORK BACK INTO FAR SOUTHWEST AREAS FRIDAY AND OVER
THE WEEKEND. THE DRY AIR OVER THE REMAINDER OF THE AREA WILL LEAD
TO COMFORTABLE MORNING LOWS AND WARM AFTERNOONS. A SLIGHT RE-ENFORCING
SURGE OF HIGH PRESSURE FROM THE NORTHEAST OVER THE WEEKEND MAY
LEAD TO EVEN COOLER MORNING LOWS. BETTER RAIN CHANCES POSSIBLY
COMING DURING THE MIDDLE PORTIONS OF THE FOLLOWING WEEK. STAY
TUNED.

FIRE WEATHER...SOUTHWEST WINDS AHEAD OF A PRE-FRONTAL TROUGH
MONDAY AFTERNOON WILL LEAD TO WARM AND DRY CONDITIONS. MINIMUM RH
VALUES OF 25-35% ARE FORECAST ALONG AND WEST OF I-35 TO THE RIO
GRANDE. A FEW WIND GUSTS AROUND 15 MPH POSSIBLE ALONG I-35 AND
OVER THE NORTHERN HILL COUNTRY...LEADING TO MARGINAL FIRE WEATHER
CONCERNS OVER DRY FUEL CONDITIONS.

A MAINLY DRY COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT.
MUCH DRIER AIR IS EXPECTED BEHIND THE FRONT. MINIMUM RELATIVE
HUMIDITY VALUES TUESDAY ARE FORECAST TO DIP TO AROUND 15% ACROSS
CENTRAL TEXAS AND THE NORTHERN HILL COUNTRY AND 20-25% ELSEWHERE.
A FEW WIND GUSTS AROUND 15 MPH ARE POSSIBLE FROM THE MORNING
THROUGH THE EARLY AFTERNOON...BEFORE GRADUALLY DIMINISHING...
LEADING TO ELEVATED FIRE WEATHER CONCERNS GIVEN THE DRY FUELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  97  68  91  61 /   0   0  10   0   0
AUSTIN BERGSTROM INTL AIRPORT  69  96  65  90  57 /   0   0  10   0   0
NEW BRAUNFELS MUNI AIRPORT     70  97  69  91  61 /   0   0  10  -    0
BURNET MUNI AIRPORT            70  96  65  89  59 /   0   0   0   0   0
DEL RIO INTL AIRPORT           70  98  68  91  67 /   0   0   0   0   0
GEORGETOWN MUNI AIRPORT        71  97  64  89  57 /   0   0  10   0   0
HONDO MUNI AIRPORT             69  97  68  93  63 /   0   0   0   0   0
SAN MARCOS MUNI AIRPORT        70  96  68  90  60 /   0   0  10   0   0
LA GRANGE - FAYETTE REGIONAL   71  95  69  90  60 /   0   0  20  10   0
SAN ANTONIO INTL AIRPORT       72  96  70  92  64 /   0   0  10  -    0
STINSON MUNI AIRPORT           71  97  71  92  64 /   0   0  10  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 11, 2:51 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 PM CDT SUN OCT 11 2015

TXZ171>173-183>194-202>209-217>225-228-121000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
251 PM CDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY. MUCH
DRIER AIR AND DRY VEGETATION ARE EXPECTED. MINIMUM RELATIVE
HUMIDITY VALUES WILL FALL TO AROUND 15 PERCENT ACROSS CENTRAL
TEXAS AND THE NORTHERN HILL COUNTRY...WITH 20 TO 25 PERCENT
ELSEWHERE. A FEW WIND GUSTS AROUND 15 MPH ARE POSSIBLE FROM THE
MORNING THROUGH EARLY AFTERNOON...BEFORE GRADUALLY DIMINISHING.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.